# SDR AALA2018071879011

- Difficulty date: July 16, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N119NN
- Make and model: Airbus A321-231
- Aircraft serial: 6222
- Aircraft time: 13,737 hours, 4,069 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Dirty
- Location: Fwd Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT,  THE FORWARD CARGO DOOR LIGHT ILLUMINATED. AN EMERGENCY WAS DECLARED AND RETURNED TO DEPARTURE.  LANDED WITHOUT INCIDENT. THE AIRCRAFT WAS GROUNDED. CLEANED THE FORWARD CARGO DOOR HANDLE PROXIMITY SWITCH IAW AMM 52-31-00. OPS OK.
